# SDR 98ZZZX4021

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N275RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 098
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 40183
- Condition: Leaking
- Location: Hydraulic System
- Part time: 123 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PUMP LEAKING STATICALLY FROM THE SHAFT SEAL.
